# SDR AALA201812189015

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 18,004 hours, 7,366 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 4783
- Condition: Inaccurate
- Location: Lt Wing Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL,  FLAPS WERE SELECTED TO 30 DEGREES.  THE FLAPS JAMMED AT 25 DEGREES. EXECUTED A GO AROUND, FLAPS WOULD NOT RETRACT.  LANDED NORMALLY WITH FLAPS AT 25 DEGREES.  THE AIRCRAFT WAS GROUNDED.  BITE CHECKED THE FSEU.  FOUND FAULT CODE  27-52261.  TROUBLESHOT IAW FIM 27-51-00-810-832.  REPLACED THE LEFT POSITION TRANSMITTER IAW AMM 27-58-01.  OPS CHECKED NORMAL.  THE AIRCRAFT WAS OK FOR SERVICE.
